| Catalog Number |
5407120050 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 5 events were reported for this quarter.Product return status: 4 devices were received.1 device investigation type has not yet been determined.Additional information: 5 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 5 events for the failure: detachment of device or device component.4 events had problem identified during non-clinical procedure; there was no patient involvement.1 event had no health consequences or impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99230.Supplemental rationale, corrected data: b5, h6, h11.5 previously reported events were included in this follow-up record.Product return status, 4 devices were received.1 device was not available for evaluation.Evaluation findings (results/components).1 device: fatigue problem / housing.1 device: no findings available / part/component/sub-assembly term not applicable.1 device: wear problem / ball, bearings.1 device: fatigue problem / ball, bearings, protector/shield.1 device: fatigue problem / ball, cone.Product disposition.4 devices: scrapped by stryker.1 device: product not received.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30, 2025.This report summarizes 5 events for the failure: detachment of device or device component.- 4 events had problem identified during non-clinical procedure; there was no patient involvement.- 1 event had no health consequences or impact.